I have had mild eczema the past few years off and on, in the last month or so it flared up the worst it has ever been. Long story short I went to urgent care (my doctors office isn't able to see me for another month due to my work schedule and them being busy, etc.) I needed some relief so I decided to go. The woman prescribed me prednisone, the pills are 20 mg each and she wants me to take 3 each morning for 5 days, there are only 15 pills in the bottle no more. I have never been prescribed this drug before so I felt the dosage may be too high for me (I am quite small and my eczema is on a small area on my body) but she reassured me I would be fine, should she have prescribed a lower dosage or planned the dosage to taper me off once I was done? I know I can have effects of withdrawals but I am only taking them for a very short period of time. I have not taken the prescription yet due to my skepticism.
No responses have yet been posted. Add your response to this question.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Mar 2010 • 2 answers
Posted 4 Oct 2013 • 3 answers
Posted 4 Mar 2016 • 0 answers
Posted 21 Aug 2016 • 0 answers
Posted 10 Mar 2018 • 1 answer